# SDR CA120302003

- Difficulty date: March 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 55,198 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing Race
- Part number: 7823011
- Condition: Deteriorated
- Location: Prop Hub
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE ON THE LT PROPELLER ASSY, DAMAGE WAS FOUND ON THE NR 3 BLADE.  UPON REMOVAL OF THE BLADE METAL FLAKES WERE FOUND IN THE OIL. FURTHER TROUBLESHOOTING REVEALED THAT THE HUB ASSY NR 4 BLADE OUTER RACE, PN 782301-1 WAS DETERIORATED,  DAMAGES WERE ALSO NOTICED ON THE CAVITY INNER FACE. THE PROPELLER ASSY WAS REPLACED AND THE ACFT RELEASED FOR SERVICE. PROPELLER HUB TSN: 37316, CSN 38369, TSO 6958, CSO 9640.
